×

Canonical decomposition of Hessenberg matrices. (English) Zbl 0159.20501


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. G. F. Francis, “The QR transformation. I, II,” Comput. J., v. 4, 1961/1962, pp. 265-271, 332-345. · Zbl 0104.34304
[2] V. N. Faddeeva, Computational methods of linear algebra, Dover Publications, Inc., New York, 1959. · Zbl 0086.10802
[3] Alston S. Householder, The theory of matrices in numerical analysis, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1964. · Zbl 0051.34602
[4] Marvin Marcus and Henryk Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Inc., Boston, Mass., 1964. · Zbl 0247.15002
[5] J. H. Wilkinson, The algebraic eigenvalue problem, Clarendon Press, Oxford, 1965. · Zbl 0258.65037
[6] V. Zeipel, “On Determinates, hvars elementer aro Binomialkoefficenter,” Lunds Univ. Asskr. II, 1865, pp. 1-68.
[7] B. Parlett, “Convergence theory for the QR algorithm on a Hessenberg matrix,” Math. Comp. (To appear.) · Zbl 0184.37602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.